# SDR COMA0860318

- Difficulty date: July 7, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 21,081 hours, 17,888 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: J425
- Condition: Shorted
- Location: Fuel Indicator
- Part time: 21,081 hours, 1,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5579.  DURING CLIMBOUT OF RIC RECEIVED A FUEL IMBALANCE INDICATION WITH LEFT AUTO CROSSFLOW STATUS MESSAGE, FLIGHT DIVERTED TO JFK.  CLEARED CONNECTOR J425 FOR P425 HARNESS TO LEFT WING FUEL PROBES AND REPLACES BACKSHELL PLUG P3QD.  (A)
